| Model Number |
TKL SPDBRG IMP SYS W/ BC SWVLK & NDL |
| Medical Device Problem Code |
Separation Problem (4043)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/29/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Ar-2600sbs-10 speedbridge system lateral anchors eyelet would not stay in and was lodged in the inserter.The most likely cause for the reported failure can be attributed to misuse/mishandling due to damage to the device.
Event or Problem Description
It was reported on 12/29/2022 by a sales representative via phone that an ar-2600sbs-10 speedbridge system lateral anchors eyelet would not stay in and was lodged in the inserter.Case involvement, no patient effect.